Multiloop integrand reduction for dimensionally regulated amplitudes

Pierpaolo Mastrolia, Edoardo Mirabella, Giovanni Ossola, Tiziano Peraro*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We present the integrand reduction via multivariate polynomial division as a natural technique to encode the unitarity conditions of Feynman amplitudes. We derive a recursive formula for the integrand reduction, valid for arbitrary dimensionally regulated loop integrals with any number of loops and external legs, which can be used to obtain the decomposition of any integrand analytically with a finite number of algebraic operations. The general results are illustrated by applications to two-loop Feynman diagrams in QED and QCD, showing that the proposed reduction algorithm can also be seamlessly applied to integrands with denominators appearing with arbitrary powers. (C) 2013 Elsevier B.V. All rights reserved.

Original languageEnglish
Pages (from-to)532-535
Number of pages4
JournalPhysics Letters B
Issue number4-5
Publication statusPublished - 18 Dec 2013


Dive into the research topics of 'Multiloop integrand reduction for dimensionally regulated amplitudes'. Together they form a unique fingerprint.

Cite this